tr>

At the Mathematics Department of the University of the Aegean.

CONTACT INFORMATION

 
Department of Mathematics
University of the Aegean
Karlovassi,  832 00 Samos
Greece
Phone : +30 22730 82129,  Fax : +30 22730 82007,
E-mail :
kker@aegean.gr

EDUCATION

 

B.Sc. University of Patras, GREECE (Diploma in Mathematics).

Southern Illinois University at Carbondale (Master of Arts in Mathematics)

Ph.D. Iowa State University (Ph.D in Mathematics).

RESEARCH INTERESTS

 Set Theory, Mathematical Logic, Topology and their applications to Analysis.

PUBLISHED PAPERS

-. K. Keremedis (with Horst Herrlich): "Separable connected metric spaces need not have continuum size in ZF", Topology and its applications (2013)
-. K. Keremedis (with E. Hall): "On BPI restricted to Boolean Algebras of size continuum.", Topology Proc. 41 (2013), 111-122.
-. K. Keremedis (with E. Tahtsis): "Wallman Compactifications and Tychonoff's Compactness Theorem in ZF", Topology Proc., 42, (2013) 250-272.
-. K. Keremedis): "On the relative strength of forms of compactness of metric spaces and their countable productivity in ZF",Topology and its Applications, 159, (2012) 3396-3403
-. K. Keremedis): "The Boolean prime ideal theorem and products of cofinite topologies",(to appear) Math. Logic Quart.
-. K. Keremedis (with E. Hall and E. Tahtsis): "The existence of free ultrafilters on ω does not imply the extension of filters on ω to ultrafilters",Math. Logic Quart. 59 (2013) pp. 158-267.
-. K. Keremedis (with E. Hall): "Cech-Stone compactifications of discrete spaces in ZF and some weak forms of the Boolean Prime Ideal theorem", Top. Proc. 41 (2013) pp. 111-122.
-. K. Keremedis (with H. Herrlich and E. Tahtsis): "Remarks on the Stone space of the integers and the reals and some choice principles for their families of closed sets", Bull. Polish Acad. Sci. Math. 59 (2011), 101-114.
-. K. Keremedis): "Compact and Loeb Hausdorff spaces in ZF and the axiom of choice for families of finite sets",Math. Logic Quart. 58, No 3, (2012) pp. 130-138.
-. K. Keremedis): "On BPI and certain coverings of Cantor cubes",(to appear) Topology Proc.
-. K. Keremedis (with H. Herrlich): "Extending compact topologies to compact Hausdorff topologies in ZF", Topology and its applications 158 (2011) 2279-2286.
-. K. Keremedis (with H. Herrlich): "AC holds iff every compact completely regular topology can be extended to a compact Tychonoff topology", Commentationes Math. Universitatis Carolinae, 52, 1 (2011) 139-143.
-. K. Keremedis (with H. Herrlich): "Remarks on the space N1 in ZF", Topology and its applications, 158 (2011) 229-237.
-. K. Keremedis (with E. Tachtsis): "Extensions of compactness of Tychonoff powers of 2 in ZF", Topology Proc. 37 (2011).
-. K. Keremedis: "Tychonoff products of compact spaces in ZF and closed ultrafilters", Math. Logic Quart, 56 (2010) 475-487
-. K. Keremedis (with E. Tachtsis): "Restricted forms of the axiom of choice", Journal symbolic Logic, Vol. 75 (2010) n0. 3 996-1006.
-. K. Keremedis (with H. Herrlich and E. Tahtsis): "On Russell and anti Russell cardinals", Quaestiones Mathematicae. Vol 33 (2010), 1-9.
-. K. Keremedis (with E. Tachtsis): "Different versions of a first countable space without choice", Topology and its Applications, 156 (2009) no. 12, 2000-2004.
-. K. Keremedis (with H. Herrlich and E. Tahtsis): "On super second countable and super separable metric spaces", Topology Proc. 33 (2009), 239-249.
-. K. Keremedis (with H. Herrlich): "Topological sums and products in ZF-set theory", Topology and its Applications, 156 (2009) no. 12, 1994-1999.
-. K. Keremedis (with O. De la Cruz, E. Hall, P. Howard and J. E. Rubin): "Unions and the axiom of choice", Math. Logic Quart. 54 (2008), no 6, 652-665.
-. K. Keremedis (with H. Herrlich and E. Tahtsis): "Tychonoff Products of Super Second Countable and Super Separable Metric Spaces", Cahiers Topologie Geom. Differentielle Categoriques, 49 (2008), 267-279.
-. K. Keremedis (with E. Felouzis and E. Tahtsis): "On the compactness and countable compactness of 2^R in ZF", Bulletin of the Polish Academy of Sciences, 55 (2007), 293-302.
-. K. Keremedis (with E. Tachtsis): "Countable compact Hausdorff spaces need not be metrizable in ZF", Proceedings of the American Mathematical Society, 135, no. 4 (2007), 1205-1211.
-. K. Keremedis (with E. Felouzis and E. Tahtsis): "Countable compact scattered T_2 spaces and weak forms of AC", Bulletin of the Polish Academy of Sciences, 54, No. 1 (2006), 75-84.
-. K. Keremedis: "Tychonoff products of two-element sets and some weakenings of the Boolean prime ideal theorem", Bull. Pol. Acad. Sci. Math. 53 (2005), no 4, 349-359
-. K. Keremedis: "Countable products of compact and Lindelof metric spaces in ZF and some related properties", in preparation
-. K. Keremedis (with Omar De la Cruz, Eric Hall, Paul Howard, and E. Tachtsis): "Properties of the real line and weak forms of the axiom of choice", [pdf], in preparation
-. K. Keremedis (with Omar De la Cruz, Eric Hall, Paul Howard, and Jean E. Rubin): "Unions and the axiom of choice", in preparation
-. K. Keremedis (with E. Tachtsis): "Choice Principles for Special Subsets of the Real Line", [pdf], Submitted to Math. Logic Quart., (November 2002)
-. K. Keremedis (with E. Tachtsis): "Sequential compactness for subsets of R is countably productive in ZF", [pdf], Submitted to Notre Dame Journal of Formal Logic., (November 2002)
-. K. Keremedis: "Countable Disjoint Unions in Topology and Some Weak Forms of the Axiom of Choice", Submitted to Arch. for Math. Logic. (1998)
-. K. Keremedis (with Omar De la Cruz, Eric Hall, Paul Howard, and Jean E. Rubin): "Metric spaces and the axiom of choice", accepted, Math. Logic Quart., (January 2003)
-. K. Keremedis (with E. Tachtsis and H. Herrlich): "Striking Differences between ZF and ZF+Weak Choice in view of Metric Spaces", [pdf], accepted, Quaestiones Math. (2002).
-. K. Keremedis: "Some weak forms of the Baire category theorem", accepted, Math. Logic Quart. (2002)
-. K. Keremedis: "The failure of the axiom of choice implies unrest in the theory of metric spaces", accepted, Math. Logic Quart. (2002)
-. K. Keremedis (with P. Howard, E. Hall, Omar de la Cruz, J. Rubin): "Products of Compact Spaces and the Axiom of Choice II", accepted, Math. Logic Quart. (2002)
-. K. Keremedis (with P. Howard, E. Hall, Omar de la Cruz, J. Rubin): "Products of Compact Spaces and the Axiom of Choice", Math. Logic Quart. (2001)
-. K. Keremedis (with E. Tachtsis): "Non-constructive properties of well orderable  T2  spaces", [pdf], Notre Dame Journal of Formal Logic. 40 No 4 (1999) 548-553
-. K. Keremedis (with Horst Herrlich): "Powers of 2", Notre Dame Journal of Formal Logic, 40 No 3 (1999) 346-351
-. K. Keremedis (with E. Tachtsis): "Some weak forms of the axiom of choice restricted to the real line R", [pdf], Math. Logic Quart.   47 (2001) 3, 413-422
-. K. Keremedis (with P. Howard,  J. Rubin, A. Stanley & E. Tachtsis): "Non-constructive properties of the real line", Math. Logic Quart. 47 (2001) 423-431
-. K. Keremedis (with Ε. Tachsis): "On Loeb and weakly Loeb Hausdorff spaces", [pdf], Scient. Math. Jap.  83 No 2, (2001) 3, 413-422
-. K. Keremedis: "Disasters in topology without the axiom of choice", [pdf], accepted, Arch. for Math. Logic. 40 (2001) 569-580
-. K. Keremedis: "The compactnes of 2R and some weak forms of the axiom of choice", [pdf], Math. Logic Quart. 46 (2000) 4, 569-571
-. K. Keremedis: "On infinite trees without infinite chains or antichains", Math. Jap. No 2 (2000) 4, 175-178
-. K. Keremedis: "The Vector space Kinna-Wagner Principle is equivalent to the axiom of choice", Math. Logic Quart. 47 (2001) 2, 205-210
-. K. Keremedis (with Horst Herrlich): "On countable products of finite Hausdorff spaces", Math. Logic Quart. 46, (2000) 4, 537-542.
-. K. Keremedis (with E. Tachtsis): "Compact metric spaces and weak forms of AC", [pdf], Math. Logic Quart. 47, (2001) 1, 117-128
-. K. Keremedis: "On Weierstrass compact pseudometric spaces and a weak form of the axiom of choice", [pdf], Topology and its Applications,  108, (2000) 75-78
-. K. Keremedis (with Horst Herrlich): "The Baire category theorem and choice", Topology and its Applications, 108, (2000) 157-167
-. K. Keremedis (with P. Howard, H. Rubin and A. Stanley): "Paracompactness of metric spaces and the axiom of choice", accepted, Math. Logic Quart. 46, (1999)
-. K. Keremedis (with E. Tachtsis): "On Lindelof metric spaces and weak forms of the axiom of choice", [pdf], Math. Logic Quart. 46, (2000) 35-44
-. K. Keremedis (with Horst Herrlich): "Products, the Baire category theorem, and the axiom of dependent choice", Comment. Math. Univ. Carolinae, 40, 4 (1999) 771-775
-. K. Keremedis (with E. Tachtsis): "On the extensibility of closed filters in Τ1 spaces and the existence of well orderable filter bases", Comment. Math. Univ. Carolinae, 40, 2 (1999) 343 - 353
-. K. Keremedis (with P. Howard, H. Rubin and A. Stanley): "Compactness in countable Tychonoff products and choice", Math. Logic Quart. 46 (2000), 3-16
-. K. Keremedis: "Some remarks on category of the real line", Arch. for Math. Logic, (1999), 1-10
-. K. Keremedis: "Weak Hausdorff gaps and the p < t problem", Math. Logic Quart.  45, (1999), 95-104
-. K. Keremedis (με P. Howard, H. Rubin and J. Rubin): "Disjoint unions of topological spaces and choice", Math. Logic Quart., 44, (1998) 493-508
-. K. Keremedis (with P. Howard,  H. Rubin and J. Rubin): "Versions of normality and some weak forms  of the axiom of choice", Math. Logic Quart., 44 (1998) 367-382
-. K. Κeremedis: "Filters, Antichains and  Towers in topological spaces and the axiom of choice",  Math. Logic Quart. 44 (1998), 359-366
-. K. Keremedis: "Some equivalents of AC in Algebra II", Algebra Univers., 39 (1998), 163-169
-. K. Keremedis: "Extending independent sets to bases and the axiom of choice", Math. Logic Quart. 48 (1998)
-. Κ. Keremedis: "Continuous real valued functions in T4 spaces", Math. Jap. 46, No. 3, (1997), 503-508
-. Κ. Keremedis: "Some equivalents of the axiom of choice in Algebra", Algebra Univers., 36 (1996), 574-572.
-. Κ. Keremedis: "Bases for vector spaces over the two element field and the axiom of choice", Proc. Amer. Math. Soc. 124 (1996)
-.  Κ. Keremedis: "On the covering and the additivity number of the real line", Proc. Amer. Math. Soc. 123, (1995)

-.  Κ. Keremedis: "Partition Reals and the Consistency of t < add(R)", Math. Logic Quart. 39, (1993)

-.  Κ. Keremedis: "A note on Shoenfield`s unramified forcing", Zeitschr. f. math. Logik und Grundlagen d. Math. 37, (1991)

-.  Κ. Keremedis and D. E. Sanderson: "A version of the topological form of GMA(ω1-centered)", Bulletin Mathematique 4, (1990)

-.  Κ. Keremedis: "A version of the axiom pω and its relation to Topology", Bulletin Mathematique 3, (1990)

-.  Κ. Keremedis: "A topological characrerization of GCH", Pure and applied Mathematika Sciences, Vol. XXXI, No. 1-2, (1990)
-.  Κ. Keremedis and D. E. Sanderson: "Topological results from Martin`s Axiom and Axiom p for higher cardinals", Pure and applied Mathematika Sciences, Vol. XXXI, No. 1-2, (1990)
-.  Κ. Keremedis and A. Abian: "On the associativity and commutativity of multiplication of infinite matrices",  Int. J. Math. Educ.  Sci. Technol., (1988)
-.  K. Keremedis and A. Abian : "Unramified forcing preserving the law of double negation", Arch. for Math. Logic., (1987)
 
WORKING PAPERS

-. K. Keremedis (with E. Hall): "Independent families and some notions of finiteness", [pdf]
-. K. Keremedis (with H. Herrlich and P. Howard): "Preimages of ultrafilters need not extend to ultrafilters in ZF", [pdf]